Defektschranken gewisser Subnormalteiler.
Mathematische Zeitschrift, Tome 191 (1986), pp. 137-144
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
subnormal subgroups, defect, Fitting subgroup, subnormal, embeddings, solvable groups
@article{MZ_1986__191_173661,
author = {Hermann Heineken},
title = {Defektschranken gewisser {Subnormalteiler.}},
journal = {Mathematische Zeitschrift},
pages = {137--144},
year = {1986},
volume = {191},
zbl = {0592.20039},
url = {http://geodesic.mathdoc.fr/item/MZ_1986__191_173661/}
}
Hermann Heineken. Defektschranken gewisser Subnormalteiler.. Mathematische Zeitschrift, Tome 191 (1986), pp. 137-144. http://geodesic.mathdoc.fr/item/MZ_1986__191_173661/